| Model Number |
M00558250 |
| Medical Device Problem Code |
Bent (1059)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary endobronchial ultrasound transbronchial aspiration needle was used in the lungs during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2017.According to the complainant, during the procedure while inserting the device into the scope, the needle was already bent.The procedure was completed with another expect pulmonary endobronchial ultrasound transbronchial aspiration needle.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.